[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Thigh Sites

Let me try this again.  I do appreciate the feedback I've received but I
don't think I made myself clear.  I am not experiencing insulin sensitivity
when I use my thighs.  Rather I seem to need more insulin to cover the same
amount of carbs.  I run high after bolusing for carbs all day and evening
and so I do a correction.  Then, in the middle of the night I crash.  One of
the explanations I've come up with is that after 38 years of thigh
injections, maybe the absorption in my thighs is really slow, and
inconsistent.  Does anyone else, who has had diabetes for a very long time,
have this problem.  I am now really afraid to use my thighs as the lows
during sleep were really severe and I live alone.  Any feedback on this
would be appreciated.  I would like to know what is happening to this
insulin that seems to take 12 to 14 hours to peak.  If it were my basal
rates at night, why would I be high all day and evening????
for HELP or to subscribe/unsubscribe, contact: